# SDR CALA2017021100326

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 66,895 hours, 7,887 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Battery
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG FLASHLIGHT AT 2L FAILS TO TEST. REPLACED BATTERY AND RESEALED FLASHLIGHT AT 2L.
